# SDR SWAA2024030447536

- Difficulty date: February 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS272 DEFECTION CONTROL RIB AT LT WING 2024-78515<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS272 DEFECTION CONTROL RIB AT LT WING IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; 51-40-02-0G-0 AND DWG 115A2930 SHEET 7 REV-.;[02] CORRECTED STEP 1 REPLACED ANGLE TRAILING EDGE LOCATED ORSS272 DEFECTION CONTROL RIB AT LT WING IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; 51-40-02-0G-0 AND DWG 115A2930 SHEET 7 REV-MEASURE OF CRACK 0.545 TOOL USED DIGITAL CALIPER P/N 500-752-20 S/N B21014945 DUE DATE 04-DEC-24.;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS272 DEFECTION CONTROL RIB AT LT WING IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; 51-40-02-0G-0 AND DWG 115A2930 SHEET 7 REV-MEASURE OF CRACK 0.545 TOOL USED DIGITAL CALIPER P/N 500-752-20 S/N B21014945 DUE DATE 04-DEC-24.
